Go through the 12 activities the PIP assessment scores. For each one, pick the statement that's true for you on most days. Your likely award updates as you go.
Pick the statement that applies on more than half of days. You can only count something as "done" if you can do it safely, to a reasonable standard, as often as you need to, and in a reasonable time. If you can't, pick a higher statement. Only the highest-scoring statement in each activity counts.
The calculator is only a guide. To get these points, your PIP form has to explain your difficulties clearly, with real examples. We can write those answers for you.
You need 8 points in a component for the standard rate and 12 for the enhanced rate. Daily living and mobility are scored separately, so you can qualify for one, both or neither.
No. Within each activity only the single highest-scoring statement that applies to you counts. Points from different activities are added together within the same component.
A statement applies if it's true for you on more than 50% of days, looked at over a 12-month period. If your condition varies, think about your typical pattern across the year, not your best day.
You can only be treated as able to do an activity if you can do it safely, to an acceptable standard, repeatedly, and within a reasonable time. That means no more than twice as long as someone without your condition would take.